Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Algorithms for the metric ring star problem with fixed edge-cost ratio 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2021, 卷号: 42, 期号: 3, 页码: 499-523
Authors:  Chen, Xujin;  Hu, Xiaodong;  Jia, Xiaohua;  Tang, Zhongzheng;  Wang, Chenhao;  Zhang, Ying
Favorite  |  View/Download:52/0  |  Submit date:2022/04/02
Ring star  Approximation algorithms  Heuristics  Local search  Connected facility location  
On weak Pareto optimality of nonatomic routing networks 期刊论文
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:104/0  |  Submit date:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
Approximation algorithms for pricing with negative network externalities 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2017, 卷号: 33, 期号: 2, 页码: 681-712
Authors:  Cao, Zhigang;  Chen, Xujin;  Hu, Xiaodong;  Wang, Changjun
Favorite  |  View/Download:106/0  |  Submit date:2018/07/30
Pricing  Approximation algorithms  NP-hardness  Social networks  Random networks  Negative externalities  
The price of atomic selfish ring routing 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2010, 卷号: 19, 期号: 3, 页码: 258-278
Authors:  Chen, Bo;  Chen, Xujin;  Hu, Xiaodong
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
Selfish routing  Nash equilibrium  Price of stability  
Inapproximability and approximability of maximal tree routing and coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2006, 卷号: 11, 期号: 2, 页码: 219-229
Authors:  Chen, XJ;  Hu, XD;  Shuai, T
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
multicast routing  coloring  maximum independent set  
Perfect circular arc coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2005, 卷号: 9, 期号: 3, 页码: 267-280
Authors:  Chen, XJ;  Hu, ZQ;  Zang, WN
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
graph coloring  circular-arc graph  perfect graph  matching  complexity